# SDR RAAA99E4001

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK PER CARD 42.03.67, FOUND NR 2 NACELLE LOWER I/B SKATE ANGLE CORRODED AT NAC STA 60.  REPAIRED PER SRM 54-2-6, FIG 2, SHEET 2.  M-54 NR 280.
